Complete sequences of sets of integer powers

S. A. Burr, P. Erdos, R. L. Graham, W. Wen-Ching Li

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)133-138
Number of pages6
JournalActa Arithmetica
Volume77
Issue number2
DOIs
StatePublished - Jan 1 1996

Fingerprint

Integer

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Burr, S. A. ; Erdos, P. ; Graham, R. L. ; Wen-Ching Li, W. / Complete sequences of sets of integer powers. In: Acta Arithmetica. 1996 ; Vol. 77, No. 2. pp. 133-138.
@article{91927fab2f374a82bde8ddfa7624b61f,
title = "Complete sequences of sets of integer powers",
author = "Burr, {S. A.} and P. Erdos and Graham, {R. L.} and {Wen-Ching Li}, W.",
year = "1996",
month = "1",
day = "1",
doi = "10.4064/aa-77-2-133-138",
language = "English (US)",
volume = "77",
pages = "133--138",
journal = "Acta Arithmetica",
issn = "0065-1036",
publisher = "Instytut Matematyczny",
number = "2",

}

Complete sequences of sets of integer powers. / Burr, S. A.; Erdos, P.; Graham, R. L.; Wen-Ching Li, W.

In: Acta Arithmetica, Vol. 77, No. 2, 01.01.1996, p. 133-138.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Complete sequences of sets of integer powers

AU - Burr, S. A.

AU - Erdos, P.

AU - Graham, R. L.

AU - Wen-Ching Li, W.

PY - 1996/1/1

Y1 - 1996/1/1

UR - http://www.scopus.com/inward/record.url?scp=0030447294&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030447294&partnerID=8YFLogxK

U2 - 10.4064/aa-77-2-133-138

DO - 10.4064/aa-77-2-133-138

M3 - Article

AN - SCOPUS:0030447294

VL - 77

SP - 133

EP - 138

JO - Acta Arithmetica

JF - Acta Arithmetica

SN - 0065-1036

IS - 2

ER -